# SDR AALA202112165835

- Difficulty date: December 14, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N438AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10641
- Aircraft time: 496 hours, 147 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Deu
- Part number: Z043H000351A
- Part serial: 043H00041274
- Condition: False Indication
- Location: Zone 200 - Fuse
- Part time: 3,987 hours, 1,566 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE DETECTOR FAULT ECAM IN CRUISE. **SUPPLEMENTAL REPORT FOR AALA202112155835: REPLACED DEU-B (DECODER / ENCODER UNIT B) 300RH5 PER AMM 23-73-00.** (CLOSED)
